# SDR AALA202208230309

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A300*
- Aircraft serial: 9466
- Aircraft time: 7,108 hours, 1,924 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT LAVATORY AIRCRAFT DOOR JAMMED. ADJUSTED DOOR PER AMM 52-50-00.
